# SDR TAMF202406054046

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Aircraft time: 44,155 hours, 13,592 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 34,700 hours, 10,538 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE AIRCRAFT LOADING PROCEDURE THE MAIN DECK CARGO COMPARTMENT HAS BEEN OVERLOADED AT POSITION A BY 1106KG AND THAT 2 FLIGHTS HAVE BEEN PERFORMED SINCE THE EVENT.
STRUCTURAL INSPECTIONS WERE PERFORMED IN ACCORDANCE WITH AIRBUS REPAIR AND DESIGN APPROVAL FORM NO 81412015/023/2024#A. NO DAMAGE FOUND.
